# SDR MASA200500131

- Difficulty date: February 18, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 14,085 hours, 11,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Part serial: NA
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX TO AUS, LT EMERGENCY LIGHT INOP.  MAINTENANCE RELAMPED THE LIGHT, OPS CHECK GOOD.
